... missed a nights sleep so I slept really deeply last night, usually just my knees and hips seem to lock in the position then are in and then I awaken when I try to move them. Last night i was so tired I slept the whole night in the same position. When I awoke, and tried to even unbend my arm it hurt so bad I started crying. I could barely uncurl my hands and move my feet. The pain sheet through my muscle for hours after I awoke, they are still sore. This has been getting worse for about a month. But last night was insane! Any idea what could be causing this? I have no idea. I take 2mg of suboxone, 50 of saraquil, but I have been taking those for a year. Absolutely nothing new. HELP! Harmony
Dear harmony, are you getting enough water intake? Sounds silly but I cramp up like that when I am dehydrated. I have had this type of intense pain once since I have been on the suboxone... don't know if they r related? Probably not? With me I really believe it was lack of enough water intake, you might want to go to your physician and have your electrolytes drawn. It sounds to me it could be an electrolyte problem... just an idea. I was getting ready to go to bed and saw this and wanted to respond because you seem so very miserable. Let me know if this seems like it "fits" with what you are feeling my dear... I will say a little prayer for you in my bedtime prayers... hugs... pup. Let me know how you slept tonight... pup
you are describing what I have been going thru these past several weeks. Hands, elbows, ankles, wrists, heels, hips, legs, on and on. To try and uncurl my hands is so painful. OR..if I fell asleep with them open, then to try and close my hands..excruciating. I wish I had an answer for you.
How long have you been on suboxone? Are you noticing anything else?
I can't get over how similar our stories are! I've been suffering this for over a month, with the pain getting worse and worse, just as you described.
I am on Savella (but I am cutting it back, due to this problem..and trying to figure out what is causing it), Buspar and Baclofen. (I've reduced my intake of both of these meds as well.) Basically, the subs seem to be the commonality.
I started taking it in mid August. 4mg. Had started taking 3mg for about 3 weeks, going down to 2mg but started experiencing the severe pain so increased it.
Have to get some sleep (neuro appt in the AM) but would like to talk with you tomorrow about this!
Dear H, I have also suffered with this type of problem in the past. I do agree with Pup that you should see your dr and increase your water and possibly try some Gatorade, not gallons of it, maybe 4 ounces in the am and 4 in the pm, in case you can't get into the dr quickly. I attributed it to extreme anxiety and muscle tension. I did everything I could to get super relaxed and analyze why I was anxious. I have not been on the site much do to a seriously ill room mate, so I am trying to remember what your original post was about. I think you had subs questions and I would like you to answer whether you are on the films or the pills of subs. I may get clobbered for this, but I have noticed more people on the films complain of pain, swelling, and muscle aches. I am trying to remember if you have fibromyalgia, fibromyalgia can cause sleep disturbances, fatigue, anxiety, and depression or make them worse.
If you do have it, the anxiety may be making you tense up while you are sleeping, producing that aching sore pain tha almost makes you cry and it can last for hours while you are awake. I realize that this may seem like simple advice, but try some stretching exercises, go to a massage school and have a couple of massages per week, schools offer a discounted rate, and at the risk of offending some here, self hypnosis. Some believe it is an unnatural state and if offends a persons on a religious level, but it actually is simply a form of extreme relaxation where a person is "in the zone." if you have ever been so absorbed in a book, movie, playing a game or musical instrument and were very aware of your surroundings, but not particularly concerned with what was going on around you because you were, in the zone, THAT IS self hypnosis. There are no scary feelings, it will not make you do anything you don't want to do, it is simply a way to give your subconscious a way to relax you. It takes practice but could help, it is not difficult, but it does take practice. There are cd's available you could listen to as you try to go to sleep. If you are tense for even 2 hours in the exact same position, doesn't it makes sense you would feel pain from being locked into that position? I have suffered with anxiety/panic disorder, situational depression and fibromyalgia for a long time. Believe it or not, therapists can help guide you to what may be the source of any anxiety or depression. Meds work quicker, but therapy works better long term and the combo may be what you need right now. I hope you do let your dr and or subs dr know you are having such a rough time and I hope today finds you lots more comfortable. Patti
Hi Harmony, I so understand your problem You have arthritis, & anytime you are not moving a joint it will start to stiffen. My husband had the brilliant idea of buying a memory foam mattress, but it is so hard I have the same problem you do. The nights I do sleep all night, I am in the same position as I fell asleep in & can't move anything. It takes me quite a while to get up, & sometimes I need help to do it. I also wonder with all you have been thru if you could also possibly have fibromyalgia. I would have your doctor check for it next time you go in. Your problems mirror the ones that fibro patients have also along with the early onset arthritis. Just my thoughts... Mary
Could it be that it's not such a good idea too sleep "too well" to the point that we never move all night?? We all want good sleep without any pain so badly but a little discomfort is what makes us move our bodies around when the nerves start getting numb or sore and the muscles start getting stiff from prolonged pressure. If I move around at night I wake up in much less pain than when I stay put all night. This could be from too much meds? just a thought, mindy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have just started zydol for pain in my right knee until I can have a replacement next year it lets
Posted 8 Jun 2011 • 1 answer
Posted 29 Mar 2013 • 5 answers
Posted 28 Aug 2015 • 1 answer
Posted 17 Dec 2015 • 2 answers
Posted 6 Jan 2017 • 1 answer